Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Breastfeeding, have excessive growth of rough hair in extremities. How can I get rid of it?

Hi, m shaila, 30yr old i have 6 month old baby, who is breastfeeding . my query is i have excessive hair growth in my extrimities, i had thin hairs but when i was young i had shaved since then my hairs became very hard. i tried waxing, applied hair remover cream but did not solve my problem. can i get any solution from your end to soften my hair & get rid of it.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query,

Excess hair can be removed both medically as well as by the use of lasers.

You can use eflora cream twice daily.

Also IPL (laser ) can be used to remove these hairs.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health,
Thank you
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor